HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/17734

Files in This Item:

File Description SizeFormat
0100907401.pdf2125KbAdobe PDF
Download
Title: デリバティブ理論と保険の数理 (デリバティブ再入門(第5回))
Authors: 石村, 直之
Issue Date: Oct-2009
Publisher: 日本証券アナリスト協会
Citation: 証券アナリストジャーナル
Volume: 47
Issue: 10
Start Page: 92
End Page: 101
Language: jpn
Text Version: publisher
Rights: 本稿は、『証券アナリストジャーナル』平成21年6月号に掲載された論文を同誌の許可を得て複製したものです。本論文の著作権は日本証券アナリスト協会に属し、無断複製・転載を禁じます。
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback